Awi Federgruen

A note on simultaneous recurrence conditions on a set of denumerable stochastic matrices

Coauthor(s): A. Hordijk, H. C. Tijms.

Abstract:
In this paper we consider a set of denumerable stochastic matrices where the paramter set is a compact metric space. We give a number of simultaneous recurrence conditions on the stochastic matrices and establish equivalences between these conditions. The results obtained generalize corresponding results in Markov chain theory to a considerable extent and have applications in stochastic control problems.

Source: Journal of Applied Probability
Exact Citation:
Federgruen, Awi, A. Hordijk, and H. C. Tijms. "A note on simultaneous recurrence conditions on a set of denumerable stochastic matrices." Journal of Applied Probability 15, no. 4 (December 1978): 842-847.
Volume: 15
Number: 4
Pages: 842-847
Date: 12 1978